American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B65) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Urmie Ray. Generalized Kac-Moody algebras and some related topics. Bull. Amer. Math. Soc. 38 (2001) 1-42. MR 1803076.
Abstract, references, and article information   
View Article: PDF

[2] B. L. Feigin and A. Fialowski. Cohomology of the infinite-dimensional Lie algebra $L_1$ with nontrivial coefficients. Bull. Amer. Math. Soc. 17 (1987) 333-337. MR 903746.
Abstract, references, and article information   
View Article: PDF

[3] C. J. Moreno and A. Rocha-Caridi. Rademacher-type formulas for the multiplicities of irreducible highest-weight representations of affine Lie algebras. Bull. Amer. Math. Soc. 16 (1987) 292-296. MR 876967.
Abstract, references, and article information   
View Article: PDF

[4] J. Leslie. On the Lie subgroups of infinite dimensional Lie groups. Bull. Amer. Math. Soc. 16 (1987) 105-108. MR 866025.
Abstract, references, and article information   
View Article: PDF

[5] Ofer Gabber and Victor G. Kac. On defining relations of certain infinite-dimensional Lie algebras. Bull. Amer. Math. Soc. 5 (1981) 185-189. MR 621889.
Abstract, references, and article information   
View Article: PDF

[6] V. G. Kac and D. H. Peterson. Affine Lie algebras and Hecke modular forms. Bull. Amer. Math. Soc. 3 (1980) 1057-1061. MR 585190.
Abstract, references, and article information   
View Article: PDF

[7] Michel Fliess. Realizations of nonlinear systems and abstract transitive Lie algebras. Bull. Amer. Math. Soc. 2 (1980) 444-446. MR 561529.
Abstract, references, and article information   
View Article: PDF

[8] James D. Stasheff. Continuous cohomology of groups and classifying spaces. Bull. Amer. Math. Soc. 84 (1978) 513-530. MR 0494071.
Abstract, references, and article information   
View Article: PDF

[9] B. Weisfeiler. On Lie algebras of differential formal groups of Ritt. Bull. Amer. Math. Soc. 84 (1978) 127-130. MR 471559.
Abstract, references, and article information   
View Article: PDF

[10] K. P. Hanscombe. Classification of involutive Banach-Lie-algebras. Bull. Amer. Math. Soc. 83 (1977) 1063-1065. MR 0466248.
Abstract, references, and article information   
View Article: PDF

[11] Gilbert Baumslag. On the subalgebras of certain finitely presented algebras. Bull. Amer. Math. Soc. 82 (1976) 95-98. MR 0412232.
Abstract, references, and article information   
View Article: PDF

[12] Richard E. Block. Irreducible representations of Lie algebra extensions. Bull. Amer. Math. Soc. 80 (1974) 868-872. MR 0382371.
Abstract, references, and article information   
View Article: PDF

[13] Brian T. Smith. Filtration techniques in the study of Lie algebras. Bull. Amer. Math. Soc. 79 (1973) 393-399. MR 0321993.
Abstract, references, and article information   
View Article: PDF

[14] Ignacio Unsain. Classification of the simple separable real $L^*$-algebras. Bull. Amer. Math. Soc. 77 (1971) 462-466. MR 0274541.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1